T Nation

T Supplementation Made Me Feel Like Shit!


Due to low clinical findings my doctor put me on T-Enanthate 175mg/ml. I injected .5 ml twice a week in one leg and 600 units hcg in the other. I began to feel tired, foggy. I began taking naps in my car in the middle of the day (something I never do). I was extremely irritable and moody. My doctors answer was that my body just didn't need it. I was expecting the opposite effects. Any thoughts?


What are your lab resuls, ranges, etc.?
175 mg/week test is an awful lot. I suspect you are converting quite a lot to E2, which could explain your symptoms. Read the stickies.


Why the heck would a doctor put you on something you don't need?!!!


have you read through any of the stickies or other threads?

start there, then come back with questions.

what were your test results for Estradiol, TSH, Cortisol? probably not tested...


You felt bad because your T went too high and therefore estrogen got too high. I recommend no HCG and the equivalent of 125mg every 5-7 days.